Warning: KOM is going down in 9 minutes, up again soon!

Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Boyfriend's face read and dizzy spells
MORE INFO

CATEGORIES

KOM2002 (question)  Boyfriend's face read and dizzy spells

Thread Messages in thread:

reply ** Re: Boyfriend's face read and dizzy spells , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 27 Apr 2007 08:38
question Boyfriend's face read and dizzy spells , ****** , 27 Apr 2007 03:42
 99984. To top of pageTop   Next message down
Boyfriend's face read and dizzy spells
From: ******
Date: Fri, 27 Apr 2007 03:42:44 +0200
Language: English

 


Reply to this message

Reply to all  

question
for the past three weeks, my boyfriends face is very red. He has dizzy spells everyday, hes over weight, takes sleeping pills, pain meds, pills for high bp, wellbuttrin, prozac and blood thinners and has drain tubes in his ears. Why is his face red?
 99992. To top of pageTop Previous message Previous message  
** Re: Boyfriend's face read and dizzy spells (Reply to: 99984 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Fri, 27 Apr 2007 08:38:24 +0200
Language: English

 


Reply to this message

Reply to all  

reply

Ask your boyfriend to discuss his health with a medical doctor.

Web4Health only answers questions in the area of psychology and mental health. Use the "Search many good medical web sites". tool in the Web4Health advanced search page.

Read more about healthy living.




You are not logged in
Today's date: Thu, 23 Nov 2017 06:33:18 +0100
KOM 2002